Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 1, Part A
S. No. Title and Authors Name
1
Numerical solution of non-linear non-local problems for elliptic equations
Dilshod Barakaev
J. Math. Prob. Equations Stat., 2021; 2(1): 01-12
Abstract  |  Download  |  Country: Uzbekistan  |  File Size: 430 KB  |  Views: 47   Downloads: 19
2
A study of conditional volatility of hybrid FIGARCH, and Midas regression
MU Bawa, Dr. HG Dikko, Dr. J Garba and Dr. S Sadiku
J. Math. Prob. Equations Stat., 2021; 2(1): 13-20
Abstract  |  Download  |  Country: Nigeria  |  File Size: 381 KB  |  Views: 55   Downloads: 22
3
The calculation of deep levels associated with NN pair impurities in GaP
Zhang Yue
J. Math. Prob. Equations Stat., 2021; 2(1): 21-26
Abstract  |  Download  |  Country: China  |  File Size: 399 KB  |  Views: 31   Downloads: 13
4
Forecasting performance of mixed data sampling (MIDAS) regressions, autoregressive distributed lag (ADL) model and hybrid of GARCH-MIDAS model: A comparative study
MU Bawa, Dr. Anil Shabri, Dr. HG Dikko, Dr. J Garba and Dr. S Sadiku
J. Math. Prob. Equations Stat., 2021; 2(1): 27-35
Abstract  |  Download  |  Country: Nigeria  |  File Size: 560 KB  |  Views: 53   Downloads: 29
5
A brief into Vedic mathematics-its origin, features and sutras
Priya, Dr. Pardeep Goel and Dr. Arun Kumar
J. Math. Prob. Equations Stat., 2021; 2(1): 36-39
Abstract  |  Download  |  Country: India  |  File Size: 329 KB  |  Views: 39   Downloads: 24
6
Applications of stochastic modeling for investment decision-making under market uncertainties
Dr. Deepak Kumar Routray
J. Math. Prob. Equations Stat., 2021; 2(1): 40-43
Abstract  |  Download  |  Country: India  |  File Size: 317 KB  |  Views: 39   Downloads: 20
7
Fractional differential equations: Change of variables and nonlocal symmetries
Rano Sabirova
J. Math. Prob. Equations Stat., 2021; 2(1): 44-59
Abstract  |  Download  |  Country: Uzbekistan  |  File Size: 600 KB  |  Views: 36   Downloads: 22
8
A note on: Stop loss and take profit using up-crossings
Reza Habibi
J. Math. Prob. Equations Stat., 2021; 2(1): 60-65
Abstract  |  Download  |  Country: Iran, Islamic Republic of  |  File Size: 476 KB  |  Views: 24   Downloads: 15
9
Analytical approach for hot packing machine on electro-pneumatic circuit with on-delay timer
Yudhveer Kumar Verma and Namrata Tripathi
J. Math. Prob. Equations Stat., 2021; 2(1): 66-74
Abstract  |  Download  |  Country: India  |  File Size: 1717 KB  |  Views: 13   Downloads: 7
Journal of Mathematical Problems, Equations and Statistics